Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Restrictions for Fourier-Stieltjes transforms

Author: James Wells
Journal: Proc. Amer. Math. Soc. 15 (1964), 243-246
MSC: Primary 42.52
MathSciNet review: 0164200
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Eberlein, Characterizations of Fourier-Stieltjes transforms, Duke Math. J. 22 (1955), 465-468. MR 0072424 (17:281d)
  • [2] H. Helson, Isomorphisms of abelian group algebras, Ark. Math. 2 (1953), 475-487. MR 0058138 (15:327g)
  • [3] I. J. Schoenberg, A remark on the preceding note by Bochner, Bull. Amer. Math. Soc. 40 (1934), 277-278. MR 1562835

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.52

Retrieve articles in all journals with MSC: 42.52

Additional Information

PII: S 0002-9939(1964)0164200-9
Article copyright: © Copyright 1964 American Mathematical Society